My neurologist prescribed carbamazepine for Trigeminal neuralgia. 100 mg. chew tabs up to 3 times a day. I took the first tab last night (20 hours ago) pain did go away, this morning I had slight pain. The pharmacist said I might want to begin with only 1 pill every 24 hours for awhile (Neurologist indicated that I could play around with 1 or 3 pills depending on how I feel) This afternoon the pain is not bad, however I feel slightly dizzy (I did not this morning) Is this normal?
Dizziness is a common side effect of the carbamazepine. If it is persistent or severe please contact the doctor right away. For reference the following link lists the side effects of this medication:
I have benn recently dianosis with trigeminal neuralgia and was priscribed carbamazepine also u should feel no dizziness however it did no stop my pain without a pain pill vicodin bad side effects with the vicodin was so i was givin gabpentin and it worked 100% better can even lay down to sleep now no pain men enclued frist day no attacts at all Thank GOD hope u grt releaf i feel your pain good luck
- Carbamazepine Information for Consumers
- Carbamazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbamazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2012 • 4 answers
Posted 29 Nov 2012 • 2 answers
Posted 25 Feb 2015 • 3 answers
Posted 20 Aug 2015 • 2 answers
Posted 26 Sep 2016 • 2 answers